应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (4): 867-874    DOI: 10.1007/s10255-016-0606-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
The Maximum and Minimum Degree of the Random r-uniform r-partite Hypergraphs
Ai-lian CHEN1, Hao LI2, Fu-ji ZHANG3
1 College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350108, China;
2 Laboratoire de Recherche en Informatique, UMR 8623, C. N. R. S. -Université de Paris-sud, 91405-Orsay cedex, France;
3 School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9